# SDR SIMA20130612002

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 28,123 hours, 25,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A PASSENGER SITTING IN 15A NOTICED A STRONG ELECTRICAL ODOR DURING THE DESCENT.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  COULD NOT FIND ANY ELECTRICAL BURNING ODOR.  AS A PRECAUTIONARY ACTION THE NR 4 EMERGENCY LIGHT BATTERY PACK WAS R & R.  ALSO, THE 15A SEAT AREA CEILING AND SIDE WALL LAMPS WERE R & R IAW AMM 33-21-06.  FLUORESCENT LAMP, PN: 5113WW.  THE FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
